# SDR DALA2025020200770

- Difficulty date: January 28, 2025
- Submitted: February 2, 2025
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 18,582 hours, 7,847 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3074, DENT SLAT 3 UPPER SURFACE LOCATED 36 INCHES OF INBOARD SIDE LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SLAT 3 UPPER SURFACE LOCATED 36 INCHES OF INBOARD SIDE LH WING AS PER A321 SRM 57-40-00-300-066. (LP 0784684)
